# SDR IPXA11567223

- Difficulty date: June 4, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 720-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR PANEL BS 720-820 LBL 45-60 HAS DELAMINATION ON LOWER SURFACE.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
